# SDR 95FDEA01257

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C709-02), ON LOWER FLANGE OF FLOORBEAM AT BS 1070 RBL 7 WL 200.  CORROSION WAS FOUND TO BE OUT OF LIMITS ON LOWER FLANGE OF FLOORBEAM AT BS 1070, RBL 1 TO 16 AND RBL 50, PER FEDEX SRM 53-10-1.  REPAIRED LOWER FLANGE OF FLOORBEAM AT BS 1070 LBL 27 TO RBL 55 WL 200, PER FEDEX SRM 53-10-8 FIG 8.
